On the continuity of convolution semigroups.
Semigroup forum, Tome 39 (1989) no. 2, pp. 363-370
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
one parameter semigroup, measure semigroup, bounded Radon measures, convolution semigroup
@article{SF_1989__39_2_134997,
author = {T.M. Bisgaard},
title = {On the continuity of convolution semigroups.},
journal = {Semigroup forum},
pages = {363--370},
year = {1989},
volume = {39},
number = {2},
zbl = {0676.22002},
url = {http://geodesic.mathdoc.fr/item/SF_1989__39_2_134997/}
}
T.M. Bisgaard. On the continuity of convolution semigroups.. Semigroup forum, Tome 39 (1989) no. 2, pp. 363-370. http://geodesic.mathdoc.fr/item/SF_1989__39_2_134997/